MAUDE Adverse Event Report: STELLARTECH RESEARCH CORPORATION MAESTRO 4000 POD, 100W; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

STELLARTECH RESEARCH CORPORATION MAESTRO 4000 POD, 100W; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number 86258
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
During an ablation procedure, a maestro 4000 pod was selected for use.It was reported that during procedure the device kept shutting off due to low temperature warnings.This happened after several ablations performed successfully.When the physician wanted to apply higher power at 40w, the generator would stop ablation right after high power was set.The starting temperatures during the errors was averaging 23 degrees.The higher flow rate from the metriq pump would result in the temperature dropping to 15 degrees rapidly.The physician could not ablate at his desired powers.The pod was pulled from under the patient drape.The physician ended the procedure before any more troubleshooting steps could be attempted.Patient complications are unknown as well as product return.This event is being reported for aborted/cancelled procedure with a patient under sedation.
 
Additional Manufacturer Narrative
Premarket / 510(k) # p920047, p980003, p020025.The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.

Brand Name
MAESTRO 4000 POD, 100W
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
STELLARTECH RESEARCH CORPORATION
560 cottonwood drive
milpitas CA 95035
Manufacturer (Section G)
STELLARTECH RESEARCH CORPORATION
560 cottonwood drive
milpitas CA 95035
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key17564557
Report Number2124215-2023-43949
Device Sequence Number12428625
Product Code LPB
UDI-Device Identifier08714729861966
UDI-Public08714729861966
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number86258
Device Catalogue Number86258
Device Lot Number0116201017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/24/2023
Initial Report FDA Received Date08/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/16/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown